# SDR FDKA200609268

- Difficulty date: September 19, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 13,036 hours, 12,499 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A17191
- Condition: Malfunctioned
- Location: Rt Spoiler
- Part time: 12,895 hours, 12,377 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6086 CLT-ATL (0417 PHX LCL).  SPOILER FAIL MESSAGE.  MX REPLACED THE RIGHT INBOARD SPOILER PROX SENSOR.  OP'S CHECK GOOD.
